Journal of Nonlinear Mathematical Physics

Volume 12, Issue 4, November 2005, Pages 475 - 507

Box-Ball System with Reflecting End

Authors
Atsuo KUNIBA, Masato OKADO, Yasuhiko YAMADA
Corresponding Author
Atsuo KUNIBA
Received 25 November 2004, Accepted 24 March 2005, Available Online 1 November 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.4.4How to use a DOI?
Abstract
A soliton cellular automaton on a one dimensional semi-infinite lattice with a reflecting end is presented. It extends a box-ball system on an infinite lattice associated with the crystal base of Uq(sln). A commuting family of time evolutions are obtained by adapting the K matrices and the double row construction of transfer matrices in solvable lattice models to a crystal setting. Factorized scattering among the left and the right moving solitons and the boundary reflection rule are determined.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 4
Pages
475 - 507
Publication Date
2005/11
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.4.4How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Atsuo KUNIBA
AU  - Masato OKADO
AU  - Yasuhiko YAMADA
PY  - 2005
DA  - 2005/11
TI  - Box-Ball System with Reflecting End
JO  - Journal of Nonlinear Mathematical Physics
SP  - 475
EP  - 507
VL  - 12
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.4.4
DO  - https://doi.org/10.2991/jnmp.2005.12.4.4
ID  - KUNIBA2005
ER  -